Alert archive / Idaho / Wind Advisories in 2015

Wind Advisory 9, NWS Pocatello, ID

April 15, 2015

NWS Pocatello, ID issued this wind advisory at Apr 15, 2015, 4:54 PM MDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2015, 4:54 PM MDT (22:54 UTC)
Expired
Apr 15, 2015, 8:00 PM MDT
In force
3 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WWUS75 KPIH 152254
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
ISSUED BY NATIONAL WEATHER SERVICE BOISE ID
454 PM MDT WED APR 15 2015

...VERY WINDY THROUGH 8 PM...

IDZ020-160200-
/O.NEW.KPIH.WI.Y.0009.150415T2254Z-150416T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
454 PM MDT WED APR 15 2015

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING ACROSS THE
UPPER SNAKE RIVER PLAIN...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* TIMING...UNTIL 8 PM MDT.

* WINDS...NORTH 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
059 
WWUS75 KPIH 160129
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
729 PM MDT WED APR 15 2015

...VERY WINDY THROUGH 8 PM...

IDZ020-160230-
/O.CON.KPIH.WI.Y.0009.000000T0000Z-150416T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
729 PM MDT WED APR 15 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...UNTIL 8 PM MDT.

* WINDS...NORTH 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

* IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
624 
WWUS75 KPIH 160229
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
829 PM MDT WED APR 15 2015

IDZ020-160330-
/O.EXP.KPIH.WI.Y.0009.000000T0000Z-150416T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
829 PM MDT WED APR 15 2015

...WIND ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:32 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 15, 2:32 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
ISSUED BY NATIONAL WEATHER SERVICE BOISE ID
232 PM MDT WED APR 15 2015

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...SNOW FROM IDAHO
FALLS EAST WILL DECREASE FROM THE NORTHWEST AS THE UPPER LOW PULLS
AWAY OVERNIGHT. CLEARING AS THE EVENING PROGRESSES WILL BE MAINLY
WEST OF I-15 AS CLOUDS AND ISOLATED SNOW SHOWERS LINGER IN THE
BEAR LAKE/WASATCH REGION THROUGH WEDNESDAY EVENING. THIS
AFTERNOON...GUSTY WINDS FROM THE WEST CONTINUED TO AID UPSLOPE
SNOW ACROSS THE UPPER SNAKE RIVER PLAIN...AND SPEEDS WILL SUBSIDE
AFTER SUNSET. LIGHT WINDS UP TO 10 MPH WILL BE THE RULE AFTER
MIDNIGHT THROUGH FRIDAY NIGHT. A WEATHER DISTURBANCE CROSSING
NORTH OF THE AREA SATURDAY WILL BRING MORE CLOUDS AGAIN /AND LOW
POPS ACROSS CENTRAL IDAHO/ ALONG WITH BREEZES ACROSS THE EASTERN
SNAKE RIVER PLAIN SATURDAY. BELOW NORMAL TEMPERATURES THIS
AFTERNOON THROUGH THURSDAY MORNING WILL WARM TO NEAR /THURSDAY/
THEN ABOVE NORMAL FRIDAY THROUGH SATURDAY NIGHT. VJM

.LONG TERM...SUNDAY THROUGH WEDNESDAY... EXITING SHORTWAVE WILL
CONTINUE THE CHANCE OF RAIN/SNOW SHOWERS ALONG THE ID/WY BORDER
SUNDAY MORNING. OTHERWISE...RIDGE AXIS IS EXPECTED TO REMAIN ALONG
THE WEST COAST FOR NEXT WEEK. MODELS ARE INDICATING A CHANGE IN
PATTERN POSSIBLY WEDNESDAY...SO POPS REMAIN IN THE MOUNTAINS FOR
THE TIME BEING. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL
THROUGH THE PERIOD. EJP

.AVIATION...SNOW SHOWERS ALONG SOUTHERN AND EASTERN HIGHLANDS
EXPECTED TO TAPER OFF THROUGH THE EVENING. EXPECT MVFR/IFR
CONDITIONS IN SHOWERS...BUT OTHERWISE VFR WITH MID LEVEL CLOUDS.
GUSTY SURFACE WINDS EXPECTED UNTIL SUNSET THEN GENERALLY NORTHERLY
AROUND 12 KTS. EJP

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 PM MDT THIS AFTERNOON FOR IDZ019-
023-025.

&&

In the hours before

Local storm report, Apr 15, 11:12 AM MDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1112 AM MDT WED APR 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     SNOW             1 S MORELAND            43.20N 112.45W
04/15/2015  E2.0 INCH        BINGHAM            ID   TRAINED SPOTTER

            TOTAL SNOWFALL THUS FAR. REPORT VIA TWITTER.

&&

ADESMET

Nearby

Wind Advisories in Idaho, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.